# SDR 2007FA0000057

- Difficulty date: January 5, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N422FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Bent
- Location: Aft Cabin Door
- Part time: 212 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFT CABIN DOOR ASSY SEPARATED FROM AC DURING FLIGHT.  CONTROL OF THE AC WAS MAINTAINED AND LANDED SAFELY AT DEPARTURE AIRPORT.  DOOR WAS EVENTUALLY RECOVERED AND UPON VISUAL INSPECTION OF THE DOOR, THE AFT DOOR LATCH PIN WAS NOT ENGAGED.  THE FRONT DOOR LATCH PIN WAS PROPERLY ENGAGED AND THE DOOR LATCH WAS CLOSED.  NO (DOOR OPEN) ANNUNCIATION WAS INDICATED BECAUSE THE DOOR OPEN SWITCH IS ACTUATED FROM THE FRONT DOOR LATCH PIN.  UPON DISASSEMBLY OF THE DOOR, THE AFT DOOR LATCH ROD WAS DETACHED FROM THE LATCH MECHANISM.  THE ATTACHMENT CLIP, (PN AND NAME NOT GIVEN; NR 215 IN THE PARTS BOOK) WAS BENT ALLOWING THE ROD TO BECOME SEPARATED FROM THE LATCH.  A MUCH STRONGER MATERIAL IS RECOMMENDED FOR THE ATTACHMENT CL
